# SDR DALA2022122308336

- Difficulty date: December 20, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 91,142 hours, 40,965 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Faulted
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH BACK 2 FWD EMER DOOR CAS MESSAGE AND EMER DOOR LIGHT ILLUMINATED. R & R PSEU IAW AMM 32-09-04, OPS CHECKED GOOD, NO EICAS MESSAGE OR FAULTS PRESENT.  ORIG SUBMISSION DATE: 12/23/2022
